# SDR GTIA012147

- Difficulty date: November 15, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOOR PANEL FS 699-756 LEFT LOWER COMPOSITE CHAFED STRIPS DISBONDED, BROKEN AND MISSING, UPPER SURFACE CORROSION CORNER MATERIAL BROKEN OFF AND IMPROPERLY INSTALLED BLIND RIVETS.  FORMED NEW FLOOR PANEL PER DC9 SRM 53-24-0.  (M)
